MathSciNet Relay Station
MathSciNet bibliographic data
MR2279469 (2008d:62024) 62F07 (62F12 62F35 62J02 62J12)
Zou, Hui The adaptive lasso and its oracle properties. J. Amer. Statist. Assoc. 101 (2006), no. 476, 1418–1429.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement